English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complexity of tropical Schur polynomials

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235610

Koshevoy,  Gleb
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D., & Koshevoy, G. (2016). Complexity of tropical Schur polynomials. Journal of Symbolic Computation, 74, 46-54. doi:10.1016/j.jsc.2015.05.005.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D01-D
Abstract
There is no abstract available